Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

V. Magnani - M. Scienza

Regularity estimates for convex functions in Carnot-Carathéodory spaces

created by magnani on 14 Jun 2012
modified on 25 Dec 2020

[BibTeX]

Published Paper

Inserted: 14 jun 2012
Last Updated: 25 dec 2020

Journal: Rev. Mat. Iberoam.
Volume: 32
Number: 3
Pages: 835-858
Year: 2016

Abstract:

We prove some regularity estimates for a class of convex functions in Carnot-Carathéodory spaces, generated by Hörmander vector fields. Our approach relies on both the structure of metric balls induced by Hörmander vector fields and upper estimates for subsolutions of sub-Laplacians.

Keywords: convexity, Carnot-Carathéodory spaces, Lipschitz estimates, Hörmander condition


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1